# SDR DALA2015022501726

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA BETWEEN FRAME 66-69, FLOOR SUPPORT BEAM -Y1292 HAS CORROION, S5I 534147, BLENDED AREA AT FRAME 66 IAW TRM 53-41-15 AND SRM 51-74-00. AFTER REWORK: L=2.3",W=1", D=.036", OUT OF LIMIT IAW TRM 53-41-15 MAX DEPTH ALLOWED,.027". REPLACED FLOORBEAM AT FRAME 66-AND 51-42-11, PN=D53472172203.
